Detail publikace

Positive Solutions of a Second-Order Delay Differential Equations with a Damping Term

Originální název

Positive Solutions of a Second-Order Delay Differential Equations with a Damping Term

Anglický název

Positive Solutions of a Second-Order Delay Differential Equations with a Damping Term

Jazyk

en

Originální abstrakt

In the paper, the existence of positive solutions is studied for the second-order delay differential equation with a damping term using a comparison with the integro-differential equation. Explicit non-oscillation criteria and comparison type results are derived.

Anglický abstrakt

In the paper, the existence of positive solutions is studied for the second-order delay differential equation with a damping term using a comparison with the integro-differential equation. Explicit non-oscillation criteria and comparison type results are derived.

BibTex


@article{BUT48132,
  author="Josef {Diblík} and Zdeněk {Šmarda} and Leonid {Berezansky}",
  title="Positive Solutions of a Second-Order Delay Differential Equations with a Damping Term",
  annote="In the paper, the existence of positive solutions is studied for the second-order delay differential equation with a damping term using a comparison with the integro-differential equation. Explicit non-oscillation criteria and comparison type results are derived.",
  chapter="48132",
  journal="Computers and Mathematics with Applications",
  number="2",
  volume="62",
  year="2010",
  month="june",
  pages="1332--1342",
  type="journal article - other"
}